# SDR HSYA2010050810

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 27,763 hours, 33,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TO MX AFTER LANDING, THAT A BURNING PLASTIC/RUBBER SMELL IN CABIN WITH BLEEDS ON, CABIN TEMP SET TO COLD. MX TROUBLESHOT ACFT AND FOUND RUBBISH UNDER PILOT SEAT AIR VENT. REMOVED RUBBISH AND CLEANED AIR VENT IAW MM 12-20-00. MX OPS CHECKS PERFORMED WITH BLEED SYSTEM ON, NO SMELL OR ANY ODORS NOTED.
